CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Epstein-D-B-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2006 | 2005 | 2004 | 2003
Number of items: 5.

2006

Epstein, D. B. A. and Marden, A. and Markovic, V. (2006) Convex Regions in the Plane and their Domes. Proceedings of the London Mathematical Society, 92 (03). pp. 624-654. ISSN 0024-6115. https://resolver.caltech.edu/CaltechAUTHORS:20170508-091514221

Epstein, D. B. A. and Marden, A. and Markovic, V. (2006) Complex earthquakes and deformations of the unit disk. Journal of Differential Geometry, 73 (1). pp. 119-166. ISSN 0022-040X. https://resolver.caltech.edu/CaltechAUTHORS:20170508-101430525

2005

Epstein, D. B. A. and Markovic, V. (2005) The logarithmic spiral: a counterexample to the K = 2 conjecture. Annals of Mathematics, 161 (2). pp. 925-957. ISSN 0003-486X. https://resolver.caltech.edu/CaltechAUTHORS:20170509-065233646

2004

Epstein, D. B. A. and Marden, A. and Markovic, V. (2004) Quasiconformal homeomorphisms and the convex hull boundary. Annals of Mathematics, 159 (1). pp. 305-336. ISSN 0003-486X. https://resolver.caltech.edu/CaltechAUTHORS:20170508-093038545

2003

Epstein, D. B. A. and Marden, A. and Markovic, V. (2003) Complex angle scaling. In: Kleinian Groups and Hyperbolic 3-Manifolds. London Mathematical Society lecture note series. No.299. Cambridge University Press , London, pp. 343-362. ISBN 9780521540131. https://resolver.caltech.edu/CaltechAUTHORS:20170508-134113447

This list was generated on Fri Aug 14 09:52:18 2020 PDT.